Sudafed Sinus Pain Relief 16 Capsules

Write a review

Sudafed Sinus Pain Relief 16 Capsules
£ 5.00
£0.31/each

Product Description

  • Sinus Pain Relief 200mg/6.1mg Tablets
  • Ibuprofen & Phenylephrine hydrochloride
  • For the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.
  • Up to 8 hours relief

Information

Ingredients

Each Tablets contains Ibuprofen 200mg and Phenylephrine Hydrochloride 6.1mg, Also contains Sucrose and Tartrazine (E102), See enclosed leaflet for further information

Storage

Do not store above 25°C., Store in the original package in order to protect from light.

Preparation and Usage

  • Please read the package leaflet carefully before use.
  • Dosage: For oral use: Swallow the tablets whole with water. Do not chew. Adults, the elderly and children over 12 years: Take two tablets every 8 hours, preferably with or after food. Leave at least 4 hours between doses and do not take more than 6 tablets in 24 hours. Do not give to children under 12 years.

Name and address

  • MA Holder:
  • Galpharm Healthcare Ltd,
  • Wrafton,
  • Braunton,
  • Devon,
  • EX33 2DL,

Distributor address

  • McNeil Products Ltd,
  • Maidenhead,
  • Berkshire,
  • SL6 3UG,
  • UK.

Return to

  • Galpharm Healthcare Ltd,
  • Wrafton,
  • Braunton,
  • Devon,
  • EX33 2DL,
  • UK.
  • McNeil Products Ltd,
  • Maidenhead,
  • Berkshire,
  • SL6 3UG,
  • UK.

Lower age limit

Advisory Years : 12

Safety warning

Warnings: For short term use only. Take the lowest dose for the shortest time necessary to relieve your symptoms. Do not take the product for longer than 10 days without consulting a doctor. Do not take more medicine than the label tells you to. Do not take if you: Are allergic to ibuprofen, phenylephrine hydrochloride, (or anything else in this medicine), aspirin or other related painkillers Have ever had a stomach ulcer, bleeding or perforation Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg Have heart problems or high blood pressure (particularly due to a take to your doctor.), diabetes, prostate problems, glaucoma (increased pressure in the eye) or an overactive thyroid gland Are taking monoamine oxidase inhibitors (MAOIs) or have taken them in the last 14 days. If you are pregnant do not take this product and ask your doctor for advice. Talk to a pharmacist or your doctor before taking if you: Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems Are a smoker. If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Net Contents

16 x Tablets

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here